# SDR SWAA2022122885320

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 55,161 hours, 33,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHT SWITCH GUARD FELL OFF.   REPLACED SWITCH GUARD IAW CMM 33-11-05.
